How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8753
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Need help. I deal with severe anxiety and severe insomnia.

Customer Question

Hi need help. I deal with severe anxiety and severe insomnia. I've tried several medication even seroquel. For the last two weeks I've had severe anxiety and nauseated to point can't keep anything down. its been getting worse. And one last thing I was dying my hair and accidentally drank the revloncolorant since then I've had diarrhea and constipated and can't pass gas and my abdominal pains lower stomach has worse. Im weaker and weaker physically and having numbness and tingling in arms and legs. Have low fever of 99.9 chest pains and feel disoriented
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
With your current symptoms after you accidentally drank the revlon colorant i.e. chest pain, fever, feeling disoriented having numbness and tingling in your legs, you should be seen in the emergency to rule out anything serious.
For your insomnia you should consult a sleep medicine specialist.
I think that your insomina is making your anxiety all the more worse.
This session is open for any further questions that you may have.
Kind regards